Can weight gain be caused by tamoxifen? – APhA submits compounding comments to FDA.

5Alabama Defense Lawyer, Board of Pharmacy, Pharmacy Defense Attorney, KLF

Can weight gain be caused by tamoxifen? – APhA submits compounding comments to FDA. – (866) 348-2889

Tamoxifen is a medication that has been used to treat breast cancer for more than 30 years. Though linked to weight gain, most studies do not support the link.

Tamoxifen is a type of hormone therapy known as a selective estrogen receptor modulator (SERM). One of the brand names for tamoxifen is Nolvadex.

Tamoxifen works by attaching to the estrogen receptors in breast cells so that estrogen cannot bind to them. By preventing the estrogen in the breasts binding to the receptors, tamoxifen slows the growth and reproduction of estrogen-sensitive breast cancer cells.

CLICK HERE FOR CONTINUE READING

This entry was posted in Pharmacist and tagged , , , . Bookmark the permalink.

Comments are closed.